1. #1
    MuscleChemistry Newbie Residency Training
    GiantRack's Avatar
    Join Date
    Aug 2017
    Location
    Cali
    Posts
    12
    M-Chem Coin = $1
    0
    Rep Power
    0

    Default Has anyone had a bad reaction to high dose gear?

    Had some test e 500 mg/ml
    & Eq 450 mg/ml
    Pinned 4 mils over 2 days to get started. Went and trained hard and went home. That evening and for 3 days after had very hard, sore & painfull muscles at pin sites. Quads were useless for 72hrs. Anyone have any theories as to what may have been the cause. I think maybe the work out was too much for the quad pin sites being very fresh and such high dose i.e. (a lot of hormone w/ very little oil). Maybe the lactic acid had something to do with it?

    Your input would be greatly appreciated. Thanks in advance Bro's
     

  2. #2
    Veteran Board Certified MD

    Join Date
    Apr 2008
    Location
    MD
    Age
    46
    Posts
    5,060
    M-Chem Coin = $1
    0
    Rep Power
    0

    Default

    GiantRack,

    I am going to move this to the proper forum for you. You will get a lot more information there.
     

  3. #3
    MuscleChemistry Registered Member Board Certified MD
    Muscle mechanic's Avatar
    Join Date
    Sep 2016
    Posts
    3,676
    M-Chem Coin = $1
    0
    Rep Power
    2147487327

    Default

    Quote Originally Posted by Iron-game View Post
    GiantRack,

    I am going to move this to the proper forum for you. You will get a lot more information there.
    High dosed gear can make me sore bad for a few days esp when I just start cycle or BLAST.
    But after about 7 days to 10 I get adjusted to it.

    Some gear just hurts depending of what it is made of and if my muscles had it before.
    Alot of times it's just immune response and body doesn't cause inflammation after a week or so.

    Also technique draw it warm it up in hot running water without wetting pin just body of syringe.
    Relax use proper areas. Inject slowly. It takes me I good minute and a half to pin 3ml. And I breath in and out relaxing during.
    If u push too fast it can be pressure to the muscle!!!
    Thanks drtbear1967, MarvelMe thanked for this post
     
    Just a grateful member!!

  4. #4
    Musclechemistry Site Representative Board Certified MD
    drtbear1967's Avatar
    Join Date
    Aug 2016
    Location
    Kentucky
    Posts
    5,066
    M-Chem Coin = $1
    279
    Rep Power
    2147488717

    Default

    Awesome info, Muscle Mechanic is the man.
    Thanks Muscle mechanic thanked for this post
    Likes Muscle mechanic liked this post
     
    Get It Done!

  5. #5
    BigZ MC Site Admin Board Certified MD

    Join Date
    Jul 2013
    Posts
    2,054
    M-Chem Coin = $1
    15
    Rep Power
    10

    Default

    Quote Originally Posted by GiantRack View Post
    Had some test e 500 mg/ml
    & Eq 450 mg/ml
    Pinned 4 mils over 2 days to get started. Went and trained hard and went home. That evening and for 3 days after had very hard, sore & painfull muscles at pin sites. Quads were useless for 72hrs. Anyone have any theories as to what may have been the cause. I think maybe the work out was too much for the quad pin sites being very fresh and such high dose i.e. (a lot of hormone w/ very little oil). Maybe the lactic acid had something to do with it?

    Your input would be greatly appreciated. Thanks in advance Bro's
    High dose gear usually has a lot of benzyl alcohol/solvent in it to help keep the gear in solution, and this is what causes the pain. I had some 400mg/ml testosterone once, and damn, did that stuff hurt. I remember putting 1 ml in my arms, and one arm got so sore that I almost couldn't get the pain down with OTC pain relievers. The pain was definitely much worse when I worked the muscle that I had injected, probably because it helped spread the gear through the muscle.

  6. #6
    MuscleChemistry Newbie Residency Training
    GiantRack's Avatar
    Join Date
    Aug 2017
    Location
    Cali
    Posts
    12
    M-Chem Coin = $1
    0
    Rep Power
    0

    Default

    Quote Originally Posted by Iron-game View Post
    GiantRack,

    I am going to move this to the proper forum for you. You will get a lot more information there.
    Thank you, Iron-game.
    Likes MarvelMe liked this post
     

  7. #7
    MuscleChemistry Newbie Residency Training
    GiantRack's Avatar
    Join Date
    Aug 2017
    Location
    Cali
    Posts
    12
    M-Chem Coin = $1
    0
    Rep Power
    0

    Default

    Quote Originally Posted by Muscle mechanic View Post
    High dosed gear can make me sore bad for a few days esp when I just start cycle or BLAST.
    But after about 7 days to 10 I get adjusted to it.

    Some gear just hurts depending of what it is made of and if my muscles had it before.
    Alot of times it's just immune response and body doesn't cause inflammation after a week or so.

    Also technique draw it warm it up in hot running water without wetting pin just body of syringe.
    Relax use proper areas. Inject slowly. It takes me I good minute and a half to pin 3ml. And I breath in and out relaxing during.
    If u push too fast it can be pressure to the muscle!!!
    Great info, I agree with the immune response hypothesis.
    I really do hope the pip subsides. There are some good pointers here and I will def. implement them. Thank you for the advice .
     

  8. #8
    MuscleChemistry Newbie Residency Training
    GiantRack's Avatar
    Join Date
    Aug 2017
    Location
    Cali
    Posts
    12
    M-Chem Coin = $1
    0
    Rep Power
    0

    Default

    Quote Originally Posted by BigZ View Post
    High dose gear usually has a lot of benzyl alcohol/solvent in it to help keep the gear in solution, and this is what causes the pain. I had some 400mg/ml testosterone once, and damn, did that stuff hurt. I remember putting 1 ml in my arms, and one arm got so sore that I almost couldn't get the pain down with OTC pain relievers. The pain was definitely much worse when I worked the muscle that I had injected, probably because it helped spread the gear through the muscle.
    Yeah, that's pretty much where this heat put me. Glad when it went down. I repinned this week but put each one ina separate pin to find out which hormone is the culprit.

    The eq is more than likely the primary cause. The sites are very tender, and painful
    The test e pin sites are pretty normal.

    Thank you for the help.
    Likes MarvelMe liked this post
     

Similar Threads

  1. High dose peptide cycles
    By guardianactual in forum Peptide HGH IGF 1 Discussion
    Replies: 4
    Last Post: 10-10-2014, 10:14 AM
  2. High dose max lmg
    By fstr03svtcobra in forum MuscleChemistry Discussion
    Replies: 14
    Last Post: 03-15-2014, 09:10 PM
  3. How high of a dose of tren??
    By The Dude in forum MuscleChemistry Discussion
    Replies: 11
    Last Post: 05-06-2010, 02:20 PM
  4. Long cycle low dose or short cycle high dose
    By saudades in forum MuscleChemistry Discussion
    Replies: 6
    Last Post: 12-19-2008, 01:31 PM
  5. Allergic Reaction to Gear??? HELP!!!!!!
    By slimm in forum MuscleChemistry Discussion
    Replies: 15
    Last Post: 02-23-2006, 02:05 AM

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in